# SDR AALA202204013677

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A300*
- Aircraft serial: 7157
- Aircraft time: 16,088 hours, 6,160 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR OFF ITS RAILS. REATTACHED DOOR PER 52-51-00. OPERATIONAL CHECK OK.
